# SDR RAIA0007004

- Difficulty date: July 3, 2000
- Submitted: July 13, 2000
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 11,324 hours, 10,510 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 12502101
- Condition: Failed
- Location: Blower
- Part time: 11,324 hours, 10,510 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

7200-STL- CREW REPORTED SMOKE IN COCKPIT ON TAKEOFF ROLL, CREW ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND FOUND FWD VAPOR CYCLE BLOWER MOTOR INOPERATIVE.  MAINTENANCE INSPECTED AND DEFERRED PER MEL.  MAINTENANCE REPLACED FORWARD BLOWER MOTOR.
